# SDR 20010111SG017

- Difficulty date: October 11, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N141AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 141
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S5367240921802
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-2 INSPECTION, FOUND FLOORBEAM 38 AND 40 CORRODED BEYOND LIMITS.  REPAIRED IAW SRM 53-00-00.  REF SIMA2851.  (M)
